Upscaling Permeability Measurements Within Complex Heterolithic Tidal Sandstones

Johnson, Howard D., Yoshida, Shuji, Muggeridge, Ann H., Jackson, Matthew D. . Mathematical Geosciences 2003. 35 (5) :499-520

Locate this article in:

Bibtex

@article{CIS-415162,
  Author = {Johnson, Howard D. and Yoshida, Shuji and Muggeridge, Ann H. and Jackson, Matthew D.},
  Title = {Upscaling Permeability Measurements Within Complex Heterolithic Tidal Sandstones},
  Journal = {Mathematical Geosciences},
  Volume = {35},
  Number = {5},
  Year = {2003},
  Pages = {499--520},
  Keywords = {}
}

Similar articles